# SDR CA040322003

- Difficulty date: March 12, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 15,239 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Location: Left
- Part time: 15,839 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT TOOK OFF AND THEN PILOT RETURNED WHEN HE NOTICED THAT THE LT ENGINE EGT WAS FLUCTUATING.  RUNUPS WERE CARRIED OUT BY MAINTENANCE AND CONFIRMED THAT WHEN THE SHORT HARNESS WIRING WAS WIGGLED THE INDICATION WOULD FLUCTUATE.  CONTACTS WERE CLEANED AND WIRING SECURED.  NO OTHER FLUCTUATIONS HAVE BEEN NOTICED SINCE .
